# SDR FDEA201108123251

- Difficulty date: August 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327550520800
- Condition: Bent
- Location: Bs 4150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT FRAME 63 IS BENT, BS 4150.  FABRICATED CHANNELS FOR FLOORBEAM REPAIR IAW SRM 53-10-15, FIG 207.  REPAIR ACCOMPLISHED ON SNRM N00007 AND EA 6-5310-152428.
